Re: ''Help'' Constipation Question
- From: "JoeZ" <JoeZ@xxxxxxxx>
- Date: Wed, 9 Sep 2009 03:44:39 -0400
Heh, I want what your taking dude, one more question to the gallery, what do
people like Hawaiian Wayne
and person taking 360mgs ms-contin a day take for laxatives??? you know,
people taking huge/large amounts of opiates daily, please reply... many
What the heck does that mean?? I have not a clue in the world.
OG has given you an excellent reply.
It appears that you are dissing him.
That's pretty obvious... who is the man??? who is??? OG dummie, don't
make me ''Major Pain'' you in front of everyone ok! now go watch a few
movies newer than 1968, thanks...
Tell me more about the problem that MScontin is causing your hand pain.
Perdue products, not ms-contin... hmm? is this mic on? ''tap tap tap''
I have had 8 or 9 hand and wrist surgeries in the past. Just recently my
hands have been unusually difficult to use
And your painting houses??? agessh! that's real smart ain't it :) go
The problem is probably coming from the elbows, but I do not know. I have
an appt with my hand surgeon on the 30th. If morphine is causing yours, I
will ask him to look into this.
Dare I ask, what amount of pain killers are you taking Cane? ease up for
obvious reasons please, thanks again for alll your imput, it's appreciated,
"JoeZ" <JoeZ@xxxxxxxx> wrote in message
As always, who da man! without question or doubt, you, and a few other
lurkers around here, read my reply to Cane for more info if needbe,
thanks just don't say it, but I'm to fudged up to figger that one right
"oldgoat" <oldgoatmail@xxxxxxxxx> wrote in message
I'm not going to add too much to what Cane posted. Yes, it is very
likely the use of narcotics is causing your constipation. There's no
arguing that. But to have you jacking your Miralax dose up to the sky is
only going to be a small help. Miramax just adds "moisture" to your
stool. That's all fine and dandy, but that ain't the problem you (we)
got. We don't have the normal squeezing and squoozing action (called
peristalsis) going on in our guts. When was the last time you heard your
stomach gurgle? It's not moving, that's the problem, and Miralax wont
get rid of that. You'll just be full of loose stool which has it's own
nasty side effects (mostly to your underwear). You need a stimulant
laxative (Sennacot-S, Doculax, and about half a dozen other OTC's).
You're kind of doing both but it doesn't sound like you need both and
the magnesium citrate isn't something you want to take on a regular
basis. It's really going to mess with the muscle tone down there and
you're going to end up with continence problems. Who needs that on top
FWIW, somebody put up a post last week (coulda been longer, time is
really if**ked up for me lately) about the FDA finally OKing a version
of abuse proof oxycontin/naltrexone drug. It might actually do some good
in this area. It didn't take much (parental, not oral) naltrexone, in
the studies I have read, to bring peristalsis back to life, sometimes
with a vengeance.
So your doc is right but his cure is wrong. If any of your doctors can
be talked to, there's an RX laxative called Lactulose that has one hell
of a kick to it. Take a book or a magazine with you.
Hang in there, my friend--og
"JoeZ" <JoeZ@xxxxxxxx> wrote in message
Has anyone here ever gotten sooo bound up with constipation that your
reg doctor blames it on the opioads your taking?
This all started about 10 weeks ago and has gradually gotten worse to
the point of an enema or magnesium citrate will bring relief. and very
loose from all the laxatives I'm taking, ahem...
I've had a colonoscopy scan and barium enema done 2 weeks ago, both
Doc not considering ultrasound or upper GI for some reason and it looks
like he's fixated on my opioad intake and I guess detox I don't know
why. I think but not sure yet.
He just told me to double up on my miralax and see what that does???
good grief/relief or lack there of should I say, needless to say how
''crappy'' I feel and the extra stress is just great in my current
- Prev by Date: Re: ''Help'' Constipation Question
- Next by Date: Re: Not enough credits for Disability
- Previous by thread: Re: ''Help'' Constipation Question
- Next by thread: Re: ''Help'' Constipation Question